# SDR ASAA2018111126808

- Difficulty date: November 11, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 45,456 hours, 13,661 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 16FVK7
- Condition: Failed
- Location: Hf Comm
- Part time: 26,957 hours, 8,010 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 HF DID NOT TEST. GROUNDED - YES. ACCOMPLISHED FIM 23-11 TASK 801. FOUND NUMBER 2 HF TRANSCEIVER WOULD NOT POWER UP FOR BITE TEST. CYCLED A/C POWER OPS AND BITE CHECK GOOD. REMOVED AND REPLACED NR 2 HF TRANSCEIVER PER AMM 23-11-21. OPS AND BITE CK GOOD. OK FOR SVC.
